# SDR JJBA2021082518054

- Difficulty date: August 18, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 45,007 hours, 28,070 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Frms 68-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER REAR FUSE 1, ON ANTENNA DOUBLER FOR AFT RADIO ALTIMETER #2 BTW FR 68-69. SKIN REPAIRED.
